VOL. 37 · NO. 2 | 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 37 (2), (1985)
No abstract available
Articles
Kiyoko Furuya, Yukio Kōmura
Tohoku Math. J. (2) 37 (2), 125-149, (1985) DOI: 10.2748/tmj/1178228677
KEYWORDS: 34G10, 35L20, 47D05
No abstract available
Minoru Murata
Tohoku Math. J. (2) 37 (2), 151-195, (1985) DOI: 10.2748/tmj/1178228678
KEYWORDS: 35K10, 35C20, 35J15
No abstract available
Kazuo Azukawa
Tohoku Math. J. (2) 37 (2), 197-223, (1985) DOI: 10.2748/tmj/1178228679
KEYWORDS: 32M10, 53C30
No abstract available
Masaru Hara, Mitsuru Nakai
Tohoku Math. J. (2) 37 (2), 225-240, (1985) DOI: 10.2748/tmj/1178228680
KEYWORDS: 30F99, ‎46J15
No abstract available
Hitoshi Takagi
Tohoku Math. J. (2) 37 (2), 241-250, (1985) DOI: 10.2748/tmj/1178228681
KEYWORDS: 53C40, 53C30
No abstract available
Yasuhiro Fujita
Tohoku Math. J. (2) 37 (2), 251-263, (1985) DOI: 10.2748/tmj/1178228682
KEYWORDS: 93E03, 60H10
No abstract available
Takahiko Nakazi
Tohoku Math. J. (2) 37 (2), 265-269, (1985) DOI: 10.2748/tmj/1178228683
KEYWORDS: ‎46J15, 30D55, 30E10
No abstract available
Back Matter
Tohoku Math. J. (2) 37 (2), (1985)
No abstract available
Back to Top